2019
Том 71
№ 11

All Issues

Balci S.

Articles: 1
Article (English)

Polynomial inequalities in regions with interior zero angles in the Bergman space

Abdullayev F. G., Balci S., Imash kyzy M.

↓ Abstract

Ukr. Mat. Zh. - 2018. - 70, № 3. - pp. 318-336

We investigate the order of growth of the moduli of arbitrary algebraic polynomials in the weighted Bergman space $A_p(G, h),\; p > 0$, in regions with interior zero angles at finitely many boundary points. We obtain estimations for algebraic polynomials in bounded regions with piecewise smooth boundary.